# SDR SWIA200515995

- Difficulty date: December 9, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 26,416 hours, 22,533 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, RIGHT SPOILER WOULD NOT FULLY DISPLAY CAUSING A ROLL TO THE LEFT.  REPLACED RT FLIGHT SPOILERON OUTBOARD PCU IAW CRJ MM 27-62-01.  OPERATIONAL CHECK GOOD.
